# SDR MASA2021061400141

- Difficulty date: June 14, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 40,381 hours, 32,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OH EMER EXIT SIGN ROW 14, 1 BULB INOP
REPLACED BULB
